Share This Article:

A Parametric Approach to Non-Convex Optimal Control Problem

Abstract Full-Text HTML XML Download Download as PDF (Size:262KB) PP. 53-58
DOI: 10.4236/ajor.2014.42006    3,752 Downloads   4,796 Views  

ABSTRACT

In this paper we have considered a non convex optimal control problem and presented the weak, strong and converse duality theorems. The optimality conditions and duality theorems for fractional generalized minimax programming problem are established. With a parametric approach, the functions are assumed to be pseudo-invex and v-invex.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Mishra, S. and Nayak, J. (2014) A Parametric Approach to Non-Convex Optimal Control Problem. American Journal of Operations Research, 4, 53-58. doi: 10.4236/ajor.2014.42006.

References

[1] Craven, B.D. and Glover, B.M. (1989) Invex Function and Duality. Journal of Australian Mathematical Society, Series-A, 39, 1-20.
[2] Mond, B., Chandra, S. and Hussain, I. (1988) Duality for Variational Problems with Invexity. Journal of Mathematical Analysis and Application, 134, 322-328.
http://dx.doi.org/10.1016/0022-247X(88)90026-1
[3] Mond, B. and Smart, I. (1989) Duality and Sufficiency in Control Problems with Invexity. Journal of Mathematical Analysis and Application, 136, 325-333.
http://dx.doi.org/10.1016/0022-247X(88)90135-7
[4] Nayak, J.R. (2004) Some Problems of Non-Convex Programming and the Properties of Some Non-convex Functions. Ph. D. Thesis, Utkal University, Bhubaneshwar.
[5] Mond, B. and Hanson, M.A. (1968) Duality for Variational Problem. Journal of Mathematical Analysis and Application, 18, 355-364
[6] Mond, B. and Hanson, M.A. (1968) Duality for Control Problems. SIAM Journal of Control, 6, 114-120.
http://dx.doi.org/10.1137/0306009
[7] Jeyakumar, V. and Mond, B. (1992) On Generalized Convex Mathematical Programming. Journal of Australian Mathematical Society, Series-B, 34, 43-53. http://dx.doi.org/10.1017/S0334270000007372
[8] Bhatta, D. and Kumar, P. (1995) Multiobjective Control Problem with Generalized Invexity. Journal of Mathematical Analysis and Application, 189, 676-692. http://dx.doi.org/10.1006/jmaa.1995.1045
[9] Mishra, S.K. and Mukherjee, R.N. (1999) Multiobjective Control Problem with V-Invexity. Journal of Mathematical Analysis and Application, 235, 1-12. http://dx.doi.org/10.1006/jmaa.1998.6110
[10] Baotic, M. (2005) Optimal Control of Piecewise Affine Systems—A Multi-Parametric Approach. D.Sc. Thesis, University of Zagreb, Croatia.
[11] Nahak, C. and Nanda, S. (2005) Duality and Sufficiency in Control Problems with Pseudo Convexity. Journal of the Orissa Mathematical Society, 24, 246-253.
[12] Bhatia, D. and Jain, P. (1995) Non Differentiable Pseudo-Convex Functions and Duality for Minimax Programming Problems. Optimization, 35, 207-214. http://dx.doi.org/10.1080/02331939508844142
[13] Chandra, S., Craven, B.D. and Husain, I. (1988) A Class of Non-Differentiable Control Problems. Journal of Optimization Theory and Applications, 56, 227-243. http://dx.doi.org/10.1007/BF00939409
[14] Bonilla, J., Logist, F., Diehl, M., De Moor, B. and Impe, J.V. (2010) A Suboptimal Solution to Non Convex Optimal Control Problems Involving Input-Affine Dynamic Models. ESCAPE20.

  
comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.